# SDR AU980164

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Quantity
- Location: Hydraulic Main
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC FLUID QUANTITY LOW. LANDING GEAR WOULD NOT FULLY EXTEND.
